# SDR R61A2019121081360

- Difficulty date: November 28, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N726YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000507
- Aircraft time: 11,522 hours, 7,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17007311001
- Condition: Corroded
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** PASSENGER CABIN, BTWN FR19-20 & LBL11-29, FLOOR SUPPORT WEB FOUND CORRODED. REPLACED FLOOR SUPPORT WEB IAW SRM 51-43-04 & 51-41-02. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
